I am two and a half months post juverderm filler being injected into the lower eyelids and am left with the tyndal effect and pillows under my eyes. My respected plastic surgeon has made an attempt to remove it with the enzyme but this resulted in indentations and I'm concerned about tissue damage. I am however very disappointed in the results and feel the procedure has added years to my appearance. Can you recommend anyone who is experienced in this in my area?
I Need to Find a Good Oculoplastic Surgeon in the Greater Washington DC Metropolitan Area?
Doctor Answers (3)
Hyaluronidase and Dents
It is not uncommon to have to inject an area several times with hyaluronidase to produce the desired results. The dents are created from the remaining filler. They should resolve with additional injections of hyaluronidase.
Indentations after Hyaluronidase to correct Tyndall effect
I am sorry I do not have a physician name in DC to refer you to, but if you have a respected MD you might ask for a referral. Otherwise, I would recommend you go back to the doctor who did your treatment and give him another chance to correct the problem. It is not uncommon to inject hyaluronidase more than once. to obtained the desired results. It could be diluted with saline and massaged gently to dissolve the product more evenly and gradually. This helps prevent the indentations that can occur with the concentrated dose. I hope this helps!
Juvederm under eyes in DC area
I'm sorry about your experience. What would be best is for you to use the RealSelf site to see which physicians are located close to your desired location. Then begin making phone calls and seeing who you would like to make appointments with. Describe the situation and what you are looking for, and then make a consult (or a few) and go from there.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.